On the sum of the first n prime numbers
Journal de Théorie des Nombres de Bordeaux, Tome 31 (2019) no. 2, pp. 293-311.

Dans cet article, nous établissons une formule asymptotique pour la somme des n premiers nombres premiers, plus précise que celle donnée par Massias et Robin en 1996. En outre, nous prouvons un certain nombre de résultats concernant l’inégalité de Mandl pour la somme des n premiers nombres premiers. Nous utilisons ces résultats pour établir de nouvelles estimations explicites de la somme des n premiers nombres premiers, qui améliorent les meilleures estimations actuellement connues.

In this paper we establish an asymptotic formula for the sum of the first n prime numbers, more precise than the one given by Massias and Robin in 1996. Further we prove a series of results concerning Mandl’s inequality on the sum of the first n prime numbers. We use these results to find new explicit estimates for the sum of the first n prime numbers, which improve the currently best known estimates.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1081
Classification : 11N05,  11A41
Mots clés : Asymptotic expansion, Mandl’s inequality, Sum of prime numbers
@article{JTNB_2019__31_2_293_0,
     author = {Axler, Christian},
     title = {On the sum of the first $n$ prime numbers},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {293--311},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {31},
     number = {2},
     year = {2019},
     doi = {10.5802/jtnb.1081},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/jtnb.1081/}
}
TY  - JOUR
AU  - Axler, Christian
TI  - On the sum of the first $n$ prime numbers
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2019
DA  - 2019///
SP  - 293
EP  - 311
VL  - 31
IS  - 2
PB  - Société Arithmétique de Bordeaux
UR  - http://archive.numdam.org/articles/10.5802/jtnb.1081/
UR  - https://doi.org/10.5802/jtnb.1081
DO  - 10.5802/jtnb.1081
LA  - en
ID  - JTNB_2019__31_2_293_0
ER  - 
Axler, Christian. On the sum of the first $n$ prime numbers. Journal de Théorie des Nombres de Bordeaux, Tome 31 (2019) no. 2, pp. 293-311. doi : 10.5802/jtnb.1081. http://archive.numdam.org/articles/10.5802/jtnb.1081/

[1] Apostol, Tom Introduction to analytic number theory, Undergraduate Texts in Mathematics, Springer, 1976 | Zbl 0335.10001

[2] Axler, Christian Über die Primzahl-Zählfunktion, die n-te Primzahl und verallgemeinerte Ramanujan-Primzahlen (2013) (https://docserv.uni-duesseldorf.de/servlets/DocumentServlet?id=26247) (Ph. D. Thesis)

[3] Axler, Christian On a sequence involving prime numbers, J. Integer Seq., Volume 18 (2015) no. 7, 15.7.6, 13 pages | MR 3370794 | Zbl 1336.11007

[4] Axler, Christian New estimates for some functions defined over primes, Integers, Volume 18 (2018), A52, 21 pages | MR 3813836 | Zbl 07069735

[5] Axler, Christian Improving the Estimates for a Sequence Involving Prime Numbers, Notes Number Theory Discrete Math., Volume 25 (2019) no. 1, pp. 8-13 | Article

[6] Axler, Christian New estimates for the nth prime number, J. Integer Seq., Volume 22 (2019) no. 4, 19.4.2, 30 pages | Zbl 07064444

[7] Cipolla, Michele La determinazione assintotica dell’ n i mo numero primo, Napoli Rend., Volume 8 (1902), pp. 132-166 | Zbl 33.0214.04

[8] Deléglise, Marc; Nicolas, Jean-Louis Maximal product of primes whose sum is bounded, Proc. Steklov Inst. Math., Volume 282 (2013) no. 1, pp. 73-102 | Article | MR 3457246 | Zbl 1357.11089

[9] Deléglise, Marc; Nicolas, Jean-Louis An arithmetic equivalence of the Riemann hypothesis, J. Aust. Math. Soc., Volume 106 (2019) no. 2, pp. 235-273 | Article | MR 3919379 | Zbl 07039558

[10] Dusart, Pierre Autour de la fonction qui compte le nombre de nombres premiers (1998) (http://www.theses.fr/1998LIMO0007) (Ph. D. Thesis)

[11] Dusart, Pierre The kth prime is greater than k(lnk+lnlnk-1) for k2, Math. Comput., Volume 68 (1999) no. 225, pp. 411-415 | Article | MR 1620223 | Zbl 0913.11039

[12] Dusart, Pierre Explicit estimates of some functions over primes, Ramanujan J., Volume 45 (2018) no. 1, pp. 227-251 | Article | MR 3745073 | Zbl 06839074

[13] Hadamard, Jacques Sur la distribution des zéros de la fonction ζ(s) et ses conséquences arithmétiques, Bull. Soc. Math. Fr., Volume 24 (1896), pp. 199-220 | Article | Zbl 27.0154.01

[14] Hassani, Medhi On the ratio of the arithmetic and geometric means of the prime numbers and the number e, Int. J. Number Theory, Volume 9 (2013) no. 6, pp. 1593-1603 | Article | Zbl 1301.11066

[15] Massias, Jean-Pierre; Nicolas, Jean-Louis; Robin, Guy Effective bounds for the maximal order of an element in the symmetric group, Math. Comput., Volume 53 (1989) no. 188, pp. 665-678 | Article | MR 979940 | Zbl 0675.10028

[16] Massias, Jean-Pierre; Robin, Guy Bornes effectives pour certaines fonctions concernant les nombres premiers, J. Théor. Nombres Bordeaux, Volume 8 (1996) no. 1, pp. 213-238 | MR 1399956 | Zbl 0856.11043

[17] Robin, Guy Permanence de relations de récurrence dans certains développements asymptotiques, Publ. Inst. Math., Nouv. Sér., Volume 43 (1988), pp. 17-25 | MR 962251 | Zbl 0655.10040

[18] Rosser, J. Barkley The n-th prime is greater than nlogn, Proc. Lond. Math. Soc., Volume 45 (1939), pp. 21-44 | Article | MR 1576808 | Zbl 64.000.04

[19] Rosser, J. Barkley; Schoenfeld, Lowell Approximate formulas for some functions of prime numbers, Ill. J. Math., Volume 6 (1962), pp. 64-94 | Article | MR 137689 | Zbl 0122.05001

[20] Rosser, J. Barkley; Schoenfeld, Lowell Sharper bounds for the Chebyshev functions θ(x) and ψ(x), Math. Comput., Volume 29 (1975), pp. 243-269 | MR 457373 | Zbl 0295.10036

[21] Salvy, Bruno Fast computation of some asymptotic functional inverses, J. Symb. Comput., Volume 17 (1994) no. 3, pp. 227-236 | Article | MR 1287330 | Zbl 0840.11052

[22] Sinha, Nilotpal K. On the asymptotic expansion of the sum of the first n primes (2015) (https://arxiv.org/abs/1011.1667)

[23] Sun, Zhi-Wei Some new inequalities for primes (2012) (https://arxiv.org/abs/1209.3729)

[24] Szalay, M. On the maximal order in S n and S n * , Acta Arith., Volume 37 (1980), pp. 321-331 | Article | Zbl 0443.10029

[25] de la Vallée Poussin, Charles-Jean Recherches analytiques la théorie des nombres premiers, Ann. Soc. scient. Bruxelles, Volume 20 (1896), pp. 183-256 | Zbl 27.0155.03

[26] de la Vallée Poussin, Charles-Jean Sur la fonction ζ(s) de Riemann et le nombre des nombres premiers inférieurs à une limite donnée, Mem. Couronnés de l’Acad. Roy. Sci. Bruxelles, Volume 59 (1899), pp. 1-74 | Zbl 30.0193.03

Cité par Sources :